Jump to content
CrazyBoards.org

the maze runner

Member
  • Content Count

    119
  • Joined

  • Last visited

About the maze runner

  • Rank
    Member

Profile Information

  • Gender
    male
  • Location
    The schizophrenic dimension
  • Interests
    music, physics, mathematics, chess

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I am put on methylphenidate 10mg morning 10 mg afternoon. I get amazing euphoria right about some time after my afternoon dose but it subsides and gives way to a rather dull/boring evening. I am going to request my doc to add one more. In case he doesn't agree what else can I request which will make my evenings more bearable.
  2. I'm facing terrible stress at work and I want to know what is the best non memory or cognition affecting way of dealing with the stress.
  3. I believe I do well on trihexyphenidyl but have forgetfulness issues which i mentioned to my doc so he prescribed 2.5 mg of Donepezil. Is it possible for 2.5 mg donepezil to counter the side effects of trihexyphenidyl.
  4. I occasionally have some mood disturbance so was thinking of popping one of these but was worried about cognitive effects.
  5. Does divalproex sodium cause severe cognitive issues or even mild ones. When used as an anti manic(500mg per day)
  6. I am prescribed THP for side effects of antipsychotics. But it gives me memory issues. Is there any alternative?
  7. Yes memantine is very good. I found that it made my emotions artififcial so I quit it. Modafinil is good. Methylphenidate is good. In peculiar ways donepezil is also good.
  8. I'm feeling a bit better and the reason is methylphenidate

    1. Blahblah

      Blahblah

      Great news, I hope it keeps helping you. What dose are you on?

    2. the maze runner

      the maze runner

      Thanks. I take 20mg in a day divided into two doses

  9. Don't take high doses of risperidone. It will make you anhedonic and robotic.
  10. Yes feeling better after doc increased clozapine and pristiq

    1. Wonderful.Cheese

      Wonderful.Cheese

      Glad to hear you are feeling better!

    2. jarn

      jarn

      That's great news!

  11. Wonderful Cheese, I think you should really talk to your pdoc and ask about clozapine. It's high time. I was similarly messed up when I was on Zyprexa. I hear in the US it is treated as a last line of attack against psychosis but my own doc gives it out quite liberally. My doc is luckily an absolutely brilliant doctor and he is very aggressive against mental illness of any kind be it depression bipolar or psychosis. I wish your pdoc would wake up and treat you similarly and with seriousness. EDIT:-Don't take anything I said the wrong way. If anything disturbs you just ignore it. I am just trying to help.
×
×
  • Create New...